Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 80, NWS Birmingham, AL

November 30, 2010Autauga County, Chilton County, Alabama

NWS Birmingham, AL issued this tornado warning at Nov 30, 2010, 9:13 AM CST for Autauga County, Chilton County, Alabama. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2010, 9:13 AM CST (15:13 UTC)
Expired
Nov 30, 2010, 9:33 AM CST
In force
20 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Autauga County, AL, Chilton County, AL

The radar

The Birmingham radar (KBMX), 45 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 3:49 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 3.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 444 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 385 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
444 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
385 m²/s²
0-3 km storm-relative helicity
473 m²/s²
Significant tornado parameter
1.2
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WFUS54 KBMX 301513
TORBMX
ALC001-021-301545-
/O.NEW.KBMX.TO.W.0080.101130T1513Z-101130T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
913 AM CST TUE NOV 30 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
  EASTERN CHILTON COUNTY IN CENTRAL ALABAMA...

* UNTIL 945 AM CST

* AT 913 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
  WAS LOCATED NEAR VIDA JUNCTION...OR 15 MILES EAST OF VALLEY
  GRANDE...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLANTON...PLECHER...BILLINGSLEY...POOLES CROSSROADS...VERBENA...GAP
  OF THE MOUNTAIN...ENTERPRISE...COOPER...LOMAX AND I 65 REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3260 8688 3302 8656 3295 8652 3294 8652
      3293 8651 3283 8645 3283 8646 3280 8644
      3250 8670
TIME...MOT...LOC 1513Z 215DEG 36KT 3263 8672

$$

75
2 follow-up statements
277 
WWUS54 KBMX 301521
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
921 AM CST TUE NOV 30 2010

ALC001-021-301545-
/O.CON.KBMX.TO.W.0080.000000T0000Z-101130T1545Z/
AUTAUGA AL-CHILTON AL-
921 AM CST TUE NOV 30 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN CHILTON AND NORTH
CENTRAL AUTAUGA COUNTIES UNTIL 945 AM CST...

AT 921 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR BILLINGSLEY...OR 12 MILES SOUTH OF CLANTON...
MOVING NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLANTON...GAP OF THE MOUNTAIN...ENTERPRISE...COOPER...LOMAX AND I
  65 REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3259 8664 3269 8681 3276 8677 3302 8656
      3297 8653 3294 8652 3291 8650 3288 8649
      3285 8646 3284 8646
TIME...MOT...LOC 1521Z 208DEG 51KT 3271 8666

$$

75
872 
WWUS54 KBMX 301533
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
933 AM CST TUE NOV 30 2010

ALC001-021-301543-
/O.CAN.KBMX.TO.W.0080.000000T0000Z-101130T1545Z/
AUTAUGA AL-CHILTON AL-
933 AM CST TUE NOV 30 2010

...THE TORNADO WARNING FOR EASTERN CHILTON AND NORTH CENTRAL AUTAUGA
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
CAPABLE OF PRODUCING A TORNADO. HOWEVER...DAMAGIGN WIND GUSTS ARE 
STILL POSSIBLE WITH THE LINE OF STORMS. 

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3259 8664 3269 8681 3276 8677 3302 8656
      3297 8653 3294 8652 3291 8650 3288 8649
      3285 8646 3284 8646
TIME...MOT...LOC 1533Z 208DEG 51KT 3286 8656

$$

75

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 30, 6:33 AM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Nov 30, 6:33 AM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
633 AM CST TUE NOV 30 2010

.UPDATE...12Z AVIATION DISCUSSION.

&&

.DISCUSSION...

AS OF 830Z...THE SEVERE WEATHER SETUP REMAINS IN PLACE FOR MOST OF
CENTRAL ALABAMA THIS MORNING...AS WE ARE CONTINUING TO SEE CYCLES
FROM QLCS LINES TO DISCRETE SUPERCELLS ACROSS WESTERN ALABAMA.
SURFACE ANALYSIS INDICATES THAT A SECONDARY WARM FRONT WITH
DEWPOINTS APPROACHING 70 DEGREES RUNS FROM MERIDIAN MS EASTWARD TO
DEMOPOLIS...SOUTH SOUTHEASTWARD TO THE FLORIDA PANHANDLE. THE WARM
FRONT WILL CONTINUE TO SLOWLY MOVE NORTHWARD THROUGH THE EARLY
MORNING HOURS...AND WE WILL CONTINUE TO MONITOR AREAS BEHIND THE
WARM FRONT FOR MORE INDIVIDUAL SUPERCELLS TO FORM. LOOKING AT THE
SPECIAL 6Z SOUNDING...CAPE VALUES ARE LOW...BUT SHEAR VALUES
REMAIN HIGH...WITH 0-3 KM SRH VALUES OVER 500...AND 0-6 KM BULK
SHEAR VALUES WELL OVER 50 KNOTS. THE LIFTING FROM THE FRONT ALONE
AND THE STRONG SHEAR WILL BE ENOUGH TO MAXIMIZE EVEN THE LOW CAPE
ENVIRONMENT THAT IS CURRENTLY OVER CENTRAL ALABAMA...AND THE
THREAT WILL CONTINUE ACROSS THE STATE INTO THE MORNING
HOURS...CONTINUING TO THE EAST DURING THE EARLY AFTERNOON HOURS. THE
MAIN THREATS AT THIS TIME CONTINUE TO BE STRONG DAMAGING WINDS UP
TO 70 MPH AND ISOLATED TORNADOES ACROSS THE CENTRAL PORTION OF THE
STATE...WITH A HIGHER CHANCE OF TORNADOES ACROSS THE WEST AND
SOUTHWEST IN THE MOST UNSTABLE REGION BEHIND THE WARM FRONT. THE
THREAT WILL ALSO EXIST FOR TRAINING SUPERCELLS TO MOVE OVER THE
SAME GENERAL LOCATIONS MORE THAN ONCE ACROSS THOSE AREAS.

ONCE THE FRONT CLEARS THE AREA TODAY...WE WILL EXPECT COLDER
TEMPERATURES FOR WEDNESDAY...BUT NOTHING TOO UNSEASONABLE.
TEMPERATURES WILL REMAIN IN THE UPPER 50S TO LOWER 60S FOR HIGHS
THROUGH THE WEEKEND...WITH A CHANCE OF SHOWERS COMING INTO THE
PICTURE FOR SATURDAY AND SUNDAY WITH AN APPROACHING SHORTWAVE.

56/GOGGINS

&&

.AVIATION...12Z TAF DISCUSSION.

SIGNIFICANT AVIATION CONCERNS RELATED TO FRONTAL PASSAGE...WITH
IFR/MVFR CEILINGS...STRONG AND GUSTY SOUTHERLY WINDS.

COLD FRONT CURRENTLY APPROACHING TCL...AND WILL PASS FROM WEST TO
EAST AFFECTING ALL TAF SITES TODAY. APPROXIMATE PASSAGE TIMES OF
15-16Z AT BHM...16-17Z EET...18-20Z MGM AND ANB...AND FINALLY 21-23Z
AT TOI. BEHIND THE FRONT...EXPECT WINDS BECOMING NORTHWEST AT 10 KTS
AFTER FROPA. MVFR AND PERHAPS IFR CIGS IN CAA EXPECTED POSTFRONTAL
AND OVERNIGHT...WITH WINDS GRADUALLY RELAXING A BIT

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER
DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR
ACCURACY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

56
Hazardous weather outlook, Nov 30, 5:28 AM CST, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 AM CST TUE NOV 30 2010

ALZ011>015-017>050-011230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
528 AM CST TUE NOV 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE FOR MUCH OF
CENTRAL ALABAMA THROUGH THIS AFTERNOON. A COLD FRONT WILL SLOWLY
MOVE FROM WEST TO EAST ACROSS THE AREA ENDING THE SEVERE WEATHER
THREAT.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE...WITH RAIN
AMOUNTS OF 1 TO 3 INCHES EXPECTED AS THE FRONT MOVES THROUGH.
ISOLATED LOCATIONS MAY EXPERIENCE SOME MINOR FLOODING ESPECIALLY IN
POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NECESSARY
THROUGH THIS AFTERNOON.

75/LINHARES

In the hours before

Local storm report, Nov 30, 6:23 AM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     TSTM WND DMG     CURRY                   33.96N 87.21W
11/30/2010                   WALKER             AL   AMATEUR RADIO

            A FEW TREES WERE BLOWN DOWN AND BLOCKING SMITH LAKE DAM
            ROAD NEAR CURRY.

&&

LINHARES
Local storm report, Nov 30, 6:38 AM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
638 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND GST     1 SSW CORDOVA           33.74N 87.20W
11/30/2010  E60 MPH          WALKER             AL   TRAINED SPOTTER

            CAR BLOWN OFF THE ROAD AT THE CORDOVA EXIT ON CORRIDOR X.
            WINDS ESTIMATED FROM 60-70 MPH.

&&

GGOGGINS
Local storm report, Nov 30, 8:07 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TSTM WND DMG     PINSON                  33.69N 86.68W
11/30/2010                   JEFFERSON          AL   AMATEUR RADIO

            TRAFFIC LIGHTS OUT AND TREE DOWN AT INTERSECTION OF HWY
            79 AND CLAYTON ST. POWER OUT AT PINSON ELEMENTARY SCHOOL.

&&
Local storm report, Nov 30, 8:43 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
843 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     TSTM WND DMG     5 N BLOUNTSVILLE        34.17N 86.58W
11/30/2010                   BLOUNT             AL   EMERGENCY MNGR

            ALABAMA POWER REPORTS TREES DOWN IN THE AREA AROUND THE
            JUNCTION OF COUNTY HWYS 6 AND 49, SHOP BUILDING LOST
            ROOF. TREE DOWN ON MOBILE HOME ALONG TOWNS ROAD,NO
            INJURIES REPORTED.

&&
Local storm report, Nov 30, 8:56 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
856 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     TSTM WND DMG     ONEONTA                 33.95N 86.47W
11/30/2010                   BLOUNT             AL   EMERGENCY MNGR

            SEVERAL RADIO ANTENNAS DOWN AT LOCAL RADIO STATION TOWER
            IN TOWN OF ONEONTA.

&&
Local storm report, Nov 30, 9:02 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
902 AM CST TUE NOV 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     TSTM WND DMG     CHELSEA                 33.33N 86.64W
11/30/2010                   SHELBY             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN AT JUNCTIONS OF CHELSEA RD AT
            LIBERTY ROAD AND MEADOW LAKE LANE.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 11:44 PM CSTTornado WarningBMXLamar, Pickens26 min
Nov 30, 12:06 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion39 min
Nov 30, 12:43 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston47 min
Nov 30, 12:56 AM CSTFlash Flood WarningBMXLamar3 hr
Nov 30, 1:24 AM CSTTornado WarningBMXLamar, Pickens36 min
Nov 30, 1:42 AM CSTAreal Flood AdvisoryBMXFayette, Marion3 hr
Nov 30, 2:09 AM CSTAreal Flood AdvisoryBMXWinston111 min
Nov 30, 2:28 AM CSTTornado WarningBMXPickens32 min
Nov 30, 2:33 AM CSTTornado WarningBMXPickens42 min
Nov 30, 2:53 AM CSTTornado WarningBMXFayette, Pickens, Tuscaloosa52 min
Nov 30, 3:06 AM CSTTornado WarningBMXFayette, Pickens, Tuscaloosa39 min
Nov 30, 3:29 AM CSTTornado WarningBMXWalker, Winston46 min
Nov 30, 3:38 AM CSTTornado WarningBMXFayette, Tuscaloosa, Walker52 min
Nov 30, 4:15 AM CSTTornado WarningBMXWinston13 min
Nov 30, 4:25 AM CSTTornado WarningBMXWalker8 min
Nov 30, 4:39 AM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter51 min
Nov 30, 4:43 AM CSTTornado WarningBMXGreene, Pickens, Sumter32 min
Nov 30, 5:04 AM CSTSevere Thunderstorm WarningBMXFayette, Tuscaloosa, Walker26 min
Nov 30, 5:32 AM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Tuscaloosa43 min
Nov 30, 5:41 AM CSTSevere Thunderstorm WarningBMXGreene, Sumter34 min
Nov 30, 5:44 AM CSTTornado WarningBMXWalker, Winston46 min
Nov 30, 6:02 AM CSTTornado WarningBMXFayette, Tuscaloosa, Walker28 min
Nov 30, 6:18 AM CSTSevere Thunderstorm WarningBMXBlount, Jefferson, Tuscaloosa, Walker42 min
Nov 30, 6:55 AM CSTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby, Tuscaloosa50 min
Nov 30, 7:41 AM CSTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby, Talladega49 min
Nov 30, 7:59 AM CSTTornado WarningBMXBibb, Chilton, Perry, Shelby46 min
Nov 30, 8:04 AM CSTSevere Thunderstorm WarningBMXDallas41 min
Nov 30, 8:24 AM CSTTornado WarningBMXDallas36 min
Nov 30, 8:27 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Etowah, St. Clair, Shelby and 1 more48 min
Nov 30, 8:42 AM CSTTornado WarningBMXShelby15 min
Nov 30, 8:49 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas41 min
Nov 30, 8:54 AM CSTSevere Thunderstorm WarningBMXCherokee, Etowah51 min
Nov 30, 9:16 AM CSTSevere Thunderstorm WarningBMXCalhoun, Clay, Etowah, St. Clair, Talladega44 min
Nov 30, 9:29 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Dallas, Elmore, Lowndes46 min
Nov 30, 9:35 AM CSTSevere Thunderstorm WarningBMXCherokee, Etowah25 min
Nov 30, 9:45 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Randolph, Talladega45 min
Nov 30, 9:45 AM CSTTornado WarningBMXChilton, Coosa30 min
Nov 30, 10:00 AM CSTSevere Thunderstorm WarningBMXCherokee30 min
Nov 30, 10:08 AM CSTSevere Thunderstorm WarningBMXCoosa, Elmore, Lowndes, Montgomery, Tallapoosa52 min
Nov 30, 10:13 AM CSTTornado WarningBMXClay32 min
Nov 30, 10:20 AM CSTTornado WarningBMXElmore25 min
Nov 30, 10:27 AM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Clay, Cleburne, Randolph63 min
Nov 30, 10:42 AM CSTTornado WarningBMXCoosa, Elmore, Tallapoosa20 min
Nov 30, 10:54 AM CSTSevere Thunderstorm WarningBMXChambers, Elmore, Lee, Tallapoosa51 min
Nov 30, 11:28 AM CSTSevere Thunderstorm WarningBMXCleburne, Randolph32 min
Nov 30, 11:46 AM CSTSevere Thunderstorm WarningBMXChambers29 min
Nov 30, 11:57 AM CSTSevere Thunderstorm WarningBMXBullock, Pike48 min
Nov 30, 12:16 PM CSTTornado WarningBMXBullock, Pike44 min
Nov 30, 12:37 PM CSTSevere Thunderstorm WarningBMXLee, Russell38 min
Nov 30, 1:16 PM CSTSevere Thunderstorm WarningBMXLee, Russell14 min
Nov 30, 1:29 PM CSTSevere Thunderstorm WarningBMXBarbour, Russell46 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.